# SDR 00FDEA00642

- Difficulty date: September 7, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 727-22
- Aircraft serial: 19080
- Aircraft time: 53,504 hours, 40,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FUSELAGE SKIN WAS FOUND WORN BEYOND LIMITS AT BS 1342 UNDER RAIN GUTTER.  REMOVED AND REPLACED, FAB PER IAW B727 SRM 53-30-3.
